# SDR CA140414007

- Difficulty date: April 13, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 74,449 hours
- Engine: Cfmint CFM565A1
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Transmitter
- Part number: 41SG3811
- Condition: Malfunctioned
- Location: Oil Pressure
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) APPROXIMATELY .5 MILE BACK ON APPROACH, HAD A RED CAUTION ON THE ENGINE PAGE FOR LOW PRESSURE SHOWING 6 PSI AND HAD TO BRING ENGINE BACK TO IDLE.  NO ECAM MESSAGE WAS DISPLAYED FOR THE CONDITION. ON TAXI-IN, AS A PRECAUTIONARY MEASURE, ENGINE WAS SHUTDOWN AND SINGLE ENGINE TAXI IN.  MAINTENANCE  IS INVESTIGATING.   LUBRICATION UNIT MAGNETIC PLUGS INSPECTED IAW AMM 79-21-10-210-002.  NO EXTERNAL OIL LEAKS NOTED, FLAME ARRESTOR NOT CLOGGED, NO DISCHARGE FROM CENTER  VENT TUBE.  ENGINE DRY CRANKED TO MAX MOTOR WITH 12 PSI INDICATED.  DISCUSSION WITH MOC, OIL PRESSURE TRANSMITTER REPLACED IAW AMM 79-33-15 PB 401.
